# SDR CALA2015112300950

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 24,385 hours, 8,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 002A0003131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COMPLIANCE WITH AD2013-23-04 1 CRACK WAS NOTED AT LBL 24.75 OTBD FLANGE AT STATION 727B.  REAMED DAMAGE HOLES, TRIMMED AREAS, FABRICATED REPAIR SPLICES & FILLERS.  INSTALLED IAW ECRA 5320-02635 & RES 2009774-2.
